# SDR DALA1110369857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL 101 AFT END 3EA ELONGATED HOLES.  FABRICATED NEW FLOOR PANEL 101 FROM ER/A 488734-14.  LOCATED DRILLED COUNTERSINK HOLES IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2 & ER/A 488734-14.
